# SDR DHL2005873001

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 17001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS HYDRAULICS ON ROLL OUT AFTER LANDING HYDRAULIC LEVEL DROPPED TO AUX LEVEL.  FOUND LT HYDRAULIC LINE ON BOGIE TRIM CAL.  LEAKING ON LET GEAR.  REMOVED AND REPLACED HYDRAULIC LINE IAW 32-33-1.  SERVICED RESERVOIR, OPS AND LEAK CK OK LINE PIN 17001.
